Asymptotically Dense Dilations of Sets on the Circle

Daniel Berend, Yuval Peres, Yuval Peres

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Given an infinite closed subset A of the circle group T, we consider sequences of integers nj such that njA → T in the Hausdorff metric. We prove the existence of a sequence of squares possessing this property and also a sequence of density 1. Quantitative versions for finite A are established as well.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalJournal of the London Mathematical Society
Volumes2-47
Issue number1
DOIs
StatePublished - 1 Jan 1993

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Asymptotically Dense Dilations of Sets on the Circle'. Together they form a unique fingerprint.

Cite this